# SDR 96ZZZX1175

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AW
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1134
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1536
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, LOWER AFT FUSELAGE SKIN HAS INTERNAL CORROSION WITH BULGING SKIN AND CRACKED RIVET HEADS AT ST1536 FROM STR 33 TO STR 35L.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 53-31-00.
